# SDR IPXA1B70282

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 1267629
- Part serial: 12700
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS 1, GOT EICAS MESSAGE FLAPS PRIMARY FOLLOWED BY FLAP DRIVE. RT INBD L/E FLAP NOT IN COMMANDED POSITION.  PERFORMED QRH PROCEDURE AND LANDED UNEVENTFULLY.   R & R L/E NR 4 FLAP UNIT IAW AMM 27-81-03-2, REV 72, JUL 15/2011. OPS AND LEAK CHECKED SATIS. PDU NR4, 4R.
